# SDR DL777050492

- Difficulty date: August 27, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 26,505 hours, 4,886 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 161W60221
- Condition: Failed
- Location: Rt Mlg Uplock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING PDC FOUND RT MLG UPLOCK SPRING MISSING.  REPLACED SAME.
